366 292

Cited 0 times in

카포시 육종 환자에서 발생한 Radiation Recall Dermatitis 1예

Other Titles
 A Case of Radiation Recall Dermatitis which Developed in a Patient with Kaposi Sarcoma 
Authors
 이상은  ;  유욱 
Citation
 Korean Journal of Dermatology (대한피부과학회지), Vol.44(3) : 338-340, 2006 
Journal Title
 Korean Journal of Dermatology (대한피부과학회지) 
ISSN
 0494-4739 
Issue Date
2006
Keywords
Doxorubicin ; Kaposi sarcoma ; Radiation recall dermatitis
Abstract
Radiation recall dermatitis is a rare skin reaction, occurring subsequent to drug administration, and has all the clinical signs of inflammation, which develop in a previously irradiated area, days to years after exposure to ionizing radiation. A 41-year-old woman was diagnosed with Kaposi sarcoma. The patient was treated by radiotherapy, followed by a 1st chemotherapy session with doxorubicin and ifosfamide, 20 days after the radiotherapy. However, the patient developed erythema of the skin, accompanied by pruritus and pain in the previously irradiated area, 3 to 4 days after the chemotherapy. The erythema resolved almost completely after systemic and topical steroid therapy. The patient received a 2nd chemotherapy session with the same regimen, but there was no recurrence of radiation recall dermatitis. We report a case of an uncommon skin reaction after chemotherapy in a patient with kaposi sarcoma, which was identified as radiation recall dermatitis.
Files in This Item:
T200600052.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Lew, Wook(유욱)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/108805
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse